| Catalog Number |
21-7308-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when compounding blinatumomab in cassette reservoir, the outer plastic cover was clicked into place like normal, and when the nurses went to hook it up to the patient, they have noticed that the cadd (ambulatory infusion device cassette) was swimming in drug, and a split had occurred.There was no patient involvement, and no patient harm / adverse event reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Additional Manufacturer Narrative
D4 - expiration date and d4 - primary udi number: correction h3 and h6.Codes: updated.Device evaluation: a picture was returned showing a cassette and an extension set inside a bag with fluid droplets.The source of the fluid is unclear.Received one (1) used reservoir, cassette.As received no damage or anomalies were observed.To replicate clinical use the cassette was filled with 250 ml of water using an icu medical provided syringe.No leakage was observed.The complaint of leakage could not be replicated or confirmed.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.